# SDR FDEA2020090312080

- Difficulty date: September 1, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: 146N36003
- Part serial: 156
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR UPPER MAIN FRAME CRACKED FROM EDGE TO FASTENER IN RADIUS AT SPLICE END . REMOVED AND REPLACED L-3 DOOR PER EA F-5220-T0356544 P1.
